# SDR CALA2023082502635

- Difficulty date: August 23, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 71,335 hours, 26,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 000088
- Condition: Warped
- Location: Rh O/B Aft
- Part time: 74,287 hours, 27,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A

## Discrepancy

TE FLAP ASSYMETRY ON CLIMBOUT. L FLAP TO 10 AND R FLAP TO 15 DURING RETRACTION PERFORMED BITE TEST IAW 27-51.  LE. FLAP INBD/OUTBD SEPARATION FOUND DURING INSPECTION. DURING OTBD FLAP INSPECTION, FOUND MAIN FLAP OUTSIDE OF ROLLERS ASSY.  FOUND ROLLER ASSY DAMAGED,  REMOVED RT OTBD AFT FLAP ASSY IAW AMM 27-51-22-000-801. REMOVED NR 7 & 8 OTBD FLAP FWD & AFT FLAP SUPPORT FAIRINGS IAW AMM 27-51-28.  INSPECTED INSTALLED #7 AND #8 OUTBOARD FLAP FWD AND AFT FLAP SUPPORT FAIRINGS REF AMM 27-51-28. OPS TESTED GOOD. SEE LOGBOOK PAGES 5573232, 5561689, 5585186, 5573189, AND 5561721 FOR ADDITONAL WORK PERFORMED. FOUND RT O/B MAIN FLAP O/B ROLLER ASSEMBLY BEARING SEAL BLOWN AND PHENOLIC CENTER GUIDE CRACKED. VERIFIED ROLLER ASSY REF M/M 27-51-21-820-801. REMOVED AND REPLACED RT O/B MAIN FLAP O/B DEFLECTION TRACK ROLLER ASSEMBLY BEARING REF AMM. 27-51-21-820-801 OPS CHECK GOOD. FOUND RIGHT O/B AFT FLAP ASSY UNDER LOAD AND WARPED . REMOVED RIGHT O/B AFT FLAP ASSY REF AMM 27-51-22-000-801. VERIFIED P/N FOR INSTALL NEED OK TO INSTALL NEW SERVICEABLE RT O/B AFT FLAP. VERIFIED INSTALLATION OF RT O/B AFT FLAP ASSY FLAP, B737NG, R OFF 29-5753-9-0010 0088 ON 29-5753-9-0010 2929 FLAP, B737NG, R OFF 29-5753-9-0010 0088 ON 0000 REMOVED AND REPLACED RIGHT O/B AFT FLAP ASSY REF AMM 27-51-22.   ORIG SUBMISSION DATE;  8/25/2023
